# SDR MASA2013103067923

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 26,319 hours, 21,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unknown
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT WILL NOT CHARGE.  MX FOUND NO DEFECTS.
